Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6285 Publications


1987 | Journal Article | IST-REx-ID: 4095
Chazelle B, Edelsbrunner H. 1987. An improved algorithm for constructing kth-order Voronoi diagrams. IEEE Transactions on Computers. 36(11), 1349–1354.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4100
Chazelle B, Edelsbrunner H. 1987. Linear space data structures for two types of range search. Discrete & Computational Geometry. 2(1), 113–126.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4101
Edelsbrunner H, Overmars M. 1987. Zooming by repeated range detection. Information Processing Letters. 24(6), 413–417.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4102
Dobkin D, Edelsbrunner H. 1987. Space searching for intersecting objects. Journal of Algorithms. 8(3), 348–361.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4319
Westerman M, Barton NH, Hewitt G. 1987. Differences in DNA content between two chromosomal races of the grasshopper Podisma pedestris. Heredity. 58, 221–228.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4320
Rouhani S, Barton NH. 1987. Instantons and stochastic quantization. Physica A. 143(1–2), 220–226.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 4322
Barton NH. 1987. The probability of establishment of an advantageous mutation in a subdivided population. Genetical Research. 50(1), 35–40.
View | DOI
 

1987 | Conference Paper | IST-REx-ID: 3514
Edelsbrunner H, Pach J, Schwartz J, Sharir M. 1987. On the lower envelope of bivariate functions and its applications. FOCS: Foundations of Computer Science, 27–37.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 3656
Rouhani S, Barton NH. 1987. The probability of peak shifts in a founder population. Journal of Theoretical Biology. 126(1), 51–62.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 3657
Rouhani S, Barton NH. 1987. Speciation and the "shifting balance" in a continuous population. Theoretical Population Biology. 31(3), 465–492.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 3658
Hewitt G, Nichols R, Barton NH. 1987. Homogamy in a hybrid zone in the alpine grasshopper Podisma pedestris. Heredity. 59(3), 457–466.
View | DOI
 

1987 | Journal Article | IST-REx-ID: 3659
Charlesworth B, Coyne J, Barton NH. 1987. The relative rates of evolution of sex chromosomes and autosomes. American Naturalist. 130(1), 113–146.
View | Download (ext.)
 

1987 | Journal Article | IST-REx-ID: 3660
Barton NH, Turelli M. 1987. Adaptive landscapes, genetic distance, and the evolution of quantitative characters. Genetical Research. 49(2), 157–174.
View | DOI | Download (ext.)
 

1987 | Journal Article | IST-REx-ID: 3661
Barton NH, Rouhani S. 1987. The frequency of shifts between alternative equilibria. Journal of Theoretical Biology. 125(4), 397–418.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4098
Edelsbrunner H, Stöckl G. 1986. The number of extreme pairs of finite point-sets in Euclidean spaces. Journal of Combinatorial Theory Series A. 43(2), 344–349.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4099
Edelsbrunner H, Welzl E. 1986. Halfplanar range search in linear space and O(n0.695) query time. Information Processing Letters. 23(5), 289–293.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4103
Edelsbrunner H, Welzl E. 1986. On the maximal number of edges of many faces in an arrangement. Journal of Combinatorial Theory Series A. 41(2), 159–166.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4104
Edelsbrunner H, Guibas L, Stolfi J. 1986. Optimal point location in a monotone subdivision. SIAM Journal on Computing. 15(2), 317–340.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4105
Edelsbrunner H, O’Rourke J, Seidel R. 1986. Constructing arrangements of lines and hyperplanes with applications. SIAM Journal on Computing. 15(2), 341–363.
View | DOI
 

1986 | Journal Article | IST-REx-ID: 4106
Edelsbrunner H, Waupotitsch R. 1986. Computing a ham-sandwich cut in two dimensions. Journal of Symbolic Computation. 2(2), 171–178.
View | DOI
 

Search

Filter Publications